Proteinkinasehæmmere kan inducere retinopati

Johanne Bjerre Lindboe, Hassan Javed Ahmed, Christos Eleftherios Christakopoulos

Publikation: Bidrag til tidsskriftArtikelForskningpeer review

Abstract

Novel treatment strategies such as targeted therapy with mitogen-activated protein-kinase-kinase/B-Raf proto-oncogene (MEK/BRAF) inhibitors have prolonged patient survival in metastatic melanoma and are used in oncology. The combination of binimetinib og encorafenib can induce extensive bilateral neuroretinal detachments. In this case report, we present a 72-year-old female patient with this condition. Dilated fundus examination and optical coherence tomography are essential in diagnosis and monitoring of patients treated with MEK/BRAF-inhibitors. No persistent visual deficits were documented in the patient, as this condition appears to be fully reversible.
Bidragets oversatte titelProtein kinase inhibitors can induce retinopathy
OriginalsprogDansk
ArtikelnummerV05200303
Sider (fra-til)2331-2332
Antal sider2
TidsskriftUgeskrift for Laeger
Vol/bind182
Udgave nummer24
Tidlig onlinedato3 aug. 2020
StatusUdgivet - 7 dec. 2020

Citationsformater